MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STEIN PIN 3/32DX9LG ST5; Pin, Fixation, Smooth

ZIMMER BIOMET, INC. STEIN PIN 3/32DX9LG ST5; Pin, Fixation, Smooth
Catalog Number 47018700259
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): d10: item # 47430904601, drill 2.5mm sterile, lot # 67353842.Item # 47430706100, tm glen 6mm drl cann ster, lot # 66808957.Item # 00436201500, 26 mmtm rvs base plt 15m, lot # 67363523.Item # 0104223030, invers/revers scr syst 4.5-30, lot # 3178819.Item # 0104223030, invers/revers scr syst 4.5-30, lot # 3220079.Item # 00436003600, tm reverse glenosphere 3, lot # 67442741.Item # 00434901213, tm reverse stem 12mm x 130mm, lot # 67605753.Item # 00434903909, spacer 9mm, lot # 66188037.Item # 00434903600, 36mm poly liner plus 0mm ofs, lot # 67616342.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a glenoid guide pin broke.Attempts have been made and no further information has been provided.

Brand Name
STEIN PIN 3/32DX9LG ST5
Common Device Name
Pin, Fixation, Smooth
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24902962
Report Number0001822565-2026-01313
Device Sequence Number10011825
Product Code HTY
UDI-Device Identifier00889024084377
UDI-Public(01)00889024084377(17)350204(10)67135350
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K143618
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number47018700259
Device Lot Number67135350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/19/2026
09/29/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/14/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown